MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH TUBE SET FOR SUCTION SINGLE-USE; HYSTEROSCOPY PUMP AND SCALE

W.O.M. WORLD OF MEDICINE GMBH TUBE SET FOR SUCTION SINGLE-USE; HYSTEROSCOPY PUMP AND SCALE
Model Number AQL-111
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot: k18g175 manufacturing date: 2018-07-01 expiration date: 2021-07-01.Lot: k18k265 manufacturing date: 2018-09-01 expiration date: 2021-09-01.The tube set for suction single-use aql-111 is packaged in a double blister.The complaint only states that it "appears" as if there are tiny pin holes in the packaging.This error description based on "optical pin impressions" does not conform an actually pierced sterile barrier.To pierce through one blister a certain amount of force is required and such damage would be visible.Therefore, considering that even in the unlikely event of a perforation, not both blisters are necessarily pierced.Corresponding transportation tests had been carried out and passed during development.The root cause cannot be determined yet, as we did not receive the tube sets for investigation.We could also not obtain further information from the complainant.However, the manufacturing site infus medical (b)(4) co., ltd.Checked the retain samples (3 units each lot) and could not determine any damage in the inner or outer blister nor to the sterile barrier.Also the dhrs do not show any abnormali-ties or deviations.The aql-111 belongs to the group of internally designated st282 tube sets.This is the first complaint of this kind of a total of (b)(4) delivered st282 tube sets until today.It cannot be excluded or con-firmed that a malfunction exists in this case, therefore an initial report will be filed.Wom will continue to attempt to obtain information and tube sets from the complainant and will monitor very closely over the next three months whether there are any other similar complaints.We acknowledge that we are filing this report past the 30-days frame.The individual who made the initial assessment for reportability erred and this was caught upon secondary review.
 
Event or Problem Description
We have been informed of the following event: "(b)(6) reports she has aquilex tubing of lots k18g175 and k18k265 that appear to have tiny pin holes in the package and some sort of tiny particles rubbing from inside creating these holes.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Wom filed the initial report on 29-nov-2019 (mfr no.3002914049-2019-00017).Wom attempted to obtain information and tube sets from the complainant, but neitehr additional information nor the devices were provided.Wom monitored closely over the three months whether there are any other similar complaints.None similar complaints were filed with wom.Wom closed the files on this event.

Brand Name
TUBE SET FOR SUCTION SINGLE-USE
Common Device Name
HYSTEROSCOPY PUMP AND SCALE
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key9394564
Report Number3002914049-2019-00017
Device Sequence Number2669404
Product Code HIG
UDI-Device Identifier04056702002190
UDI-Public04056702002190
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model NumberAQL-111
Device Catalogue NumberAQL-111
Device Lot NumberK18G175 , K18K265
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer10/21/2019
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1